MAUDE Adverse Event Report: FERNO-WASHINGTON, INC. PRO 28Z CHAIR COT

FERNO-WASHINGTON, INC. PRO 28Z CHAIR COT
Model Number 0012826
Medical Device Problem Code Appropriate Device Problem Term/Code Not Available (3191)
Health Effect - Clinical Code Laceration(s) (1946)
Date of Event 06/10/2021
Type of Reportable Event Serious Injury
Event or Problem Description
The customer reported while transporting a patient, the patient held onto the edge of the mattress, with her fingers tucked around it, when her fingers were allegedly pinched as the stretcher flexed.The patient allegedly sustained a laceration on the left middle and right ring finger, as a result.Intervention consisted of a bandage and first aid treatment in the er.No further details were provided.The stretcher will be evaluated.
 
Additional Manufacturer Narrative
The device was evaluated by an authorized service technician.No issues were found that would have contributed to the incident.The cot was evaluated, tested and returned to service.No further details were provided pertaining to the patient injury.
 
Event or Problem Description

Brand Name
PRO 28Z CHAIR COT
Common Device Name
PRO 28Z CHAIR COT
Manufacturer (Section D)
FERNO-WASHINGTON, INC.
70 weil way
wilmington OH 45177
MDR Report Key12071409
Report Number1523574-2021-00008
Device Sequence Number4000349
Product Code FPO
UDI-Device Identifier00190790002671
UDI-Public00190790002671
Combination Product (Y/N)N
Initial Reporter StateCA
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source other
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 08/12/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date12/13/2019
Device Model Number0012826
Device Catalogue Number0012826
Was Device Available for Evaluation? Yes
Initial Date Received by Manufacturer 06/17/2021
Supplement Date Received by Manufacturer06/17/2021
Initial Report FDA Received Date06/25/2021
Supplement Report FDA Received Date08/12/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient Weight59